SciELO - Scientific Electronic Library Online

 
vol.32 número2On square sum graphsThe stability of fuzzy approximately Jordan mappings índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

CASTILLO, René Erlin; MERENTES, Nelson  y  TROUSSELOT, Eduard. The Nemytskii operator on bounded ö-variation in the mean spaces. Proyecciones (Antofagasta) [online]. 2013, vol.32, n.2, pp.119-142. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172013000200003.

We introduce the notion of bounded Ö-variation in the sense of LÖ-norm. We obtain a Riesz type result for functions of bounded Ö-variation in the mean. We also show that if the Nemytskii operator act on the bounded Ö-variation in the mean spaces into itself and satisfy some Lipschitz condition there exist two functions g and h belonging to the bounded Ö-variation in the mean space such that f (t,y) = g(t)y + h(t),t ∈ [0, 2ð], y ∈ R.

Palabras clave : p, á)-variation; Nemytskii operator.

        · texto en Inglés     · Inglés ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons